Bemerkungen zur Optimierung eines zweiparametrigen Interationsverfahrens. (German) Zbl 0339.65019


65F10 Iterative numerical methods for linear systems
Full Text: EuDML


[1] Young D. M.: Iterative Solution of large linear Systems. Academic Press, 1971. · Zbl 0231.65034
[2] Šisler M.: Über ein zweiparametriges Iterationsverfahren. Aplikace matematiky, 18, 1973, 325-332. · Zbl 0267.65024
[3] Šisler M.: Über die Optimierung eines zweiparametrigen Iterationsverfahrens. Aplikace matematiky, 20, 1975, 126-142. · Zbl 0313.65028
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.